Okay folks, this story is a tough one because on one hand it’s tragic but on the other hand, if you have a sick sense of humor it brings at least a chuckle.
So, at the risk of losing the potential of my inevitable Pulitzer Prize, I’m going to do the damn story.
So we all have had diarrhea and we can all agree that it’s not an enjoyable situation. In fact- it sucks.
In most cases the condition comes and goes and you move on.
But some people have a severe diarrhea problem that just doesn’t go away.
Okay, now to the serious and tragic part of this story.
A Pennsylvania man reportedly died after taking too much anti-diarrhea medication.
Medical examiners said this week that 29-year-old Arjun Patel’s death in November was caused by loperamide poisoning, news station KDKA reported.
Loperamide, also known as Imodium, is an over-the-counter medication used to reduce the frequency of diarrhea, according to the FDA.
The New York Post reports that officials have not revealed how much was in the Fox Chapel resident’s system when he died.
Earlier this year, the FDA warned about the dangers of the drug and released guidelines to promote its safer use.
Those who purchase the drug over the counter should not take more than 8 mg a day, according to the agency. If a patient has a prescription, the maximum dosage advised is 16 mg per day.
“Patients and consumers should only take the dose of loperamide directed by your health care professionals or according to the [over the counter] Drug Facts label, as taking more than prescribed or listed on the label can cause severe heart rhythm problems or death,” the FDA said.
Damn. Who would have thought that you could die from diarrhea?
Sad story but I’m glad he doesn’t have to spend his life on the toilet.
Well my brother, rest in peace.
I know I ‘m going to get slammed for this one but frankly I give no Sh*ts. (no pun intended)